Skip to main content
placeholder image

New constructing of regular hadamard matrices

Journal Article


Download full-text (Open Access)

Abstract


Publication Date


  • 2006

Citation


  • Xia, T., Seberry, J. R. & Xia, M. (2006). New constructing of regular hadamard matrices. WSEAS Transactions on Mathematics, 5 (9), 1068-1073.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1601&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/597

Number Of Pages


  • 5

Start Page


  • 1068

End Page


  • 1073

Volume


  • 5

Issue


  • 9

Abstract


Publication Date


  • 2006

Citation


  • Xia, T., Seberry, J. R. & Xia, M. (2006). New constructing of regular hadamard matrices. WSEAS Transactions on Mathematics, 5 (9), 1068-1073.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1601&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/597

Number Of Pages


  • 5

Start Page


  • 1068

End Page


  • 1073

Volume


  • 5

Issue


  • 9